MathSciNet Relay Station
MathSciNet bibliographic data
MR1544571 Contributed Item
Moore, Robert L.; Concerning continuous curves in the plane. Math. Z. 15 (1922), no. 1, 254–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement